MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable
Model Number 720185-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) developed an infection.In (b)(6) 2024, a surgical procedure was performed to explant the ipp; however, the reservoir was left implanted.Subsequently, on (b)(6) 2026, a revision procedure was performed during which the retained reservoir was removed, and all new device components were implanted.No additional patient complications were reported.

Brand Name
Conceal
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50950318
Report Number2124215-2026-52077
Device Sequence Number13145204
Product Code JCW
UDI-Device Identifier00878953005669
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/13/2026
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number1100491530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured04/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale